# SDR DALA2023041302937

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,527 hours, 15,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 REF. MEL 52-11-01: "1R MAIN/ENTRY/SERVICE DOOR ARMING PLACARD NOT DISPLAYED WHEN DOOR IS ARMED". CORRECTIVE ACTION: MAINTENANCE PROCEDURE COMPLETED OK WITHOUT REMARKS. A/C OK FOR SERVICE FOR NEXT FLIGHT. (3021298)
